# SDR SWAA2024011532540

- Difficulty date: December 16, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H TRANSITION ANGLE CORRODED; FOUND TO BE OUT OF LIMITS; LBL 22 STA 727H+11 TO 787+10<[01] CUT OUT DAMAGE; LBL 22 STA 727H+11 TO 787+10 PER SRM 53-00-53-2R-5;[02] INSPECTED DAMAGE REMOVAL ON C/A #1;[03] FABRICATED; DRILLED ZEE ANGLE AND REPAIR PARTS PER SRM 53-00-53-2R-5. OK TO TREAT AND PRIME;[04] RII: INSPECTED WORK ACCOMPLISHED IN C/A # 3. JAMES RINCK (TECHNICIAN); 17-DEC-2023 01:31 UTC FABRICATED; DRILLED ZEE ANGLE AND REPAIR PARTS PER SRM 53-00-53-2R-5.   OK TO TREAT AND PRIME;[05] TREATED AND PRIMED ZEE ANGLE AND REPAIR PARTS PER SRM 51-20-01 AND SOPM 20-41-02;[06] INSPECTED TREAT AND PRIME;[07] INSTALLED AFT CARGO L/H TRANSITION ANGLE REPAIR PARTS IAW. SRM. 53-00-53-2R-5;[08] C/W TASK;[09] CORRECTION ADDED TOOLING.;[10] RII INSPECTION C/W FOR WORK PERFORMED IN C/A #7 FOR INSTALLATION OF AFT CARGO L/H TRANSITION ANGLE REPAIR PARTS IAW. SRM. 53-00-53-2R-5.
